# SDR DXTA2011101004748

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 8,467 hours, 5,317 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 73838433
- Part serial: 9910049
- Condition: Odor
- Location: Cabin Acm
- Part time: 1,092 hours, 725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND STRONG ODOR OF SMOKE IN THE COCKPIT AREA, THIS WAS FOLLOWED BY GRAY SMOKE.  R & R CABIN ACM AND WATER SEPARATOR SOCKS.  SYS OPS CHECKED GOOD IAW MM 21-51-00, 12-10-01.
